# SDR R61A201311151193

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Line
- Part number: 17006120403
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT WING FUEL FEED LINE CORRODED.   R & R FUEL FEED LINE SLEEVES AND COUPLINGS IAW AMM 20-10-03.
